Alert archive / California / Wind Advisories in 2006

Wind Advisory 4, NWS Los Angeles, CA

January 5, 2006Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at Jan 5, 2006, 2:29 AM PST for Los Angeles County, California. It took effect at Jan 5, 2006, 4:00 AM PST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jan 5, 2006, 2:29 AM PST (10:29 UTC)
In effect from
Jan 5, 2006, 4:00 AM PST
Expired
Jan 6, 2006, 12:00 PM PST
In force
32 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 051029
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
229 AM PST THU JAN 5 2006

...GUSTY OFFSHORE WINDS EXPECTED TODAY...

.A STRENGTHENING OFFSHORE PRESSURE GRADIENT WILL RESULT IN GUSTY
NORTHEAST WINDS THROUGH AND BELOW PASSES AND CANYONS TODAY. WINDS
TODAY ARE EXPECTED TO RANGE BETWEEN 25 AND 40 MPH THROUGH AND
BELOW PASSES AND CANYONS...WITH THE STRONGEST WINDS IN THE
MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES. 

THE WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS BY LATE
THIS AFTERNOON...AS THE PRESSURE GRADIENT WEAKENS.

CAZ053-054-051700-
/O.NEW.KLOX.WI.Y.0004.060105T1200Z-060105T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
229 AM PST THU JAN 5 2006

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH HIGHER GUSTS ARE
EXPECTED TO DEVELOP THROUGH AND BELOW PASSES AND CANYONS THIS
MORNING. THE WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY
LEVELS BY LATE THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044>047-088-051700-
/O.NEW.KLOX.WI.Y.0004.060105T1200Z-060105T2300Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS-
SANTA CLARITA VALLEY-
229 AM PST THU JAN 5 2006

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH HIGHER GUSTS ARE
EXPECTED TO DEVELOP THROUGH AND BELOW PASSES AND CANYONS THIS
MORNING. THE WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS
BY LATE THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ040-051700-
/O.NEW.KLOX.WI.Y.0004.060105T1200Z-060105T2300Z/
VENTURA COUNTY COAST-
229 AM PST THU JAN 5 2006

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH HIGHER GUSTS ARE
EXPECTED TO DEVELOP THIS MORNING. THE WINDS ARE EXPECTED TO
DECREASE BELOW ADVISORY LEVELS BY LATE THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

THOMPSON/KAPLAN
6 follow-up statements
000 
WWUS76 KLOX 051653
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
853 AM PST THU JAN 5 2006

...GUSTY OFFSHORE WINDS TODAY...

.A STRONG OFFSHORE PRESSURE GRADIENT HAS RESULTED IN GUSTY NORTHEAST
WINDS THROUGH AND BELOW PASSES AND CANYONS THIS MORNING. WINDS
WILL RANGE BETWEEN 25 AND 40 MPH AT TIMES THROUGH THE
AFTERNOON...WITH THE STRONGEST WINDS IN THE MOUNTAINS OF VENTURA
AND LOS ANGELES COUNTIES.

THE WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS BY LATE
THIS AFTERNOON...AS THE PRESSURE GRADIENT WEAKENS.

CAZ053-054-052300-
/O.CON.KLOX.WI.Y.0004.000000T0000Z-060105T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
853 AM PST THU JAN 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH HIGHER GUSTS WILL
CONTINUE THROUGH AND BELOW PASSES AND CANYONS TODAY. THE
WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS BY LATE THIS
AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044>047-088-052300-
/O.CON.KLOX.WI.Y.0004.000000T0000Z-060105T2300Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS-
SANTA CLARITA VALLEY-
853 AM PST THU JAN 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH HIGHER GUSTS WILL
CONTINUE THROUGH AND BELOW PASSES AND CANYONS TODAY. THE WINDS ARE
EXPECTED TO DECREASE BELOW ADVISORY LEVELS BY LATE THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ040-052300-
/O.CON.KLOX.WI.Y.0004.000000T0000Z-060105T2300Z/
VENTURA COUNTY COAST-
853 AM PST THU JAN 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCALLY HIGHER GUSTS
WILL CONTINUE TODAY. THE WINDS ARE EXPECTED TO DECREASE BELOW
ADVISORY LEVELS BY LATE THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$


BOLDT/JACKSON
000 
WWUS76 KLOX 052251
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
251 PM PST THU JAN 5 2006

...GUSTY OFFSHORE WINDS WILL CONTINUE THROUGH FRIDAY MORNING...

.A STRONG OFFSHORE PRESSURE GRADIENT WILL REMAIN OVER SOUTHERN
CALIFORNIA RESULTING IN GUSTY NORTHEAST WINDS THROUGH AND BELOW
PASSES AND CANYONS THROUGH FRIDAY MORNING. WINDS WILL RANGE
BETWEEN 25 AND 40 MPH AT TIMES...WITH THE STRONGEST WINDS IN THE
MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES.

THE WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS BY FRIDAY
AFTERNOON...AS THE PRESSURE GRADIENT WEAKENS.

CAZ040-047-060000-
/O.CAN.KLOX.WI.Y.0004.000000T0000Z-060105T2300Z/
VENTURA COUNTY COAST-LOS ANGELES COUNTY VALLEYS-
251 PM PST THU JAN 5 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. WIND SPEEDS WILL NO LONGER BE ADVISORY LEVEL ACROSS
THE AREA...HOWEVER LOCALLY GUSTY EAST WINDS TO 30 MPH WILL OCCUR
THROUGH FRIDAY MORNING.

$$

CAZ053-054-060530-
/O.EXT.KLOX.WI.Y.0004.000000T0000Z-060106T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
251 PM PST THU JAN 5 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 12 PM PST FRIDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 12 PM PST FRIDAY. 

NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH HIGHER GUSTS TO 55 MPH WILL
CONTINUE THROUGH AND BELOW PASSES AND CANYONS THROUGH FRIDAY
MORNING. THE WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS
BY FRIDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044>046-088-060530-
/O.EXT.KLOX.WI.Y.0004.000000T0000Z-060106T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
251 PM PST THU JAN 5 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 12 PM PST FRIDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 12 PM PST FRIDAY. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH HIGHER GUSTS WILL
CONTINUE THROUGH AND BELOW PASSES AND CANYONS THROUGH FRIDAY MORNING.
THE WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS BY FRIDAY
AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BOLDT
000 
WWUS76 KLOX 060527
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
927 PM PST THU JAN 5 2006

...GUSTY OFFSHORE WINDS WILL CONTINUE THROUGH FRIDAY MORNING...

.A STRONG OFFSHORE PRESSURE GRADIENT WILL REMAIN OVER SOUTHERN
CALIFORNIA RESULTING IN GUSTY NORTHEAST WINDS THROUGH AND BELOW
PASSES AND CANYONS THROUGH FRIDAY MORNING. WINDS WILL RANGE BETWEEN
25 AND 40 MPH AT TIMES...WITH THE STRONGEST WINDS IN THE MOUNTAINS
OF VENTURA AND LOS ANGELES COUNTIES.

THE WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS BY FRIDAY
AFTERNOON...AS THE PRESSURE GRADIENT WEAKENS.

CAZ053-054-061130-
/O.CON.KLOX.WI.Y.0004.000000T0000Z-060106T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
927 PM PST THU JAN 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY. 

NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH LOCAL GUSTS OVER 50 MPH
WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS THROUGH FRIDAY
MORNING. THE WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS
BY FRIDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044>046-088-061130-
/O.CON.KLOX.WI.Y.0004.000000T0000Z-060106T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
927 PM PST THU JAN 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST FRIDAY. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH HIGHER GUSTS WILL
CONTINUE THROUGH AND BELOW PASSES AND CANYONS THROUGH FRIDAY
MORNING. THE WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS BY
FRIDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SIRARD
000 
WWUS76 KLOX 061120
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
320 AM PST FRI JAN 6 2006

...GUSTY OFFSHORE WINDS WILL CONTINUE THROUGH THE MORNING...

.A STRONG OFFSHORE PRESSURE GRADIENT WILL REMAIN OVER SOUTHERN
CALIFORNIA RESULTING IN GUSTY NORTHEAST WINDS THROUGH AND BELOW
PASSES AND CANYONS THIS MORNING. WINDS WILL RANGE BETWEEN 25 AND
40 MPH AT TIMES...WITH THE STRONGEST WINDS IN THE MOUNTAINS OF
VENTURA AND LOS ANGELES COUNTIES.

THE WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS BY THIS 
AFTERNOON...AS THE PRESSURE GRADIENT WEAKENS.

CAZ053-054-061730-
/O.CON.KLOX.WI.Y.0004.000000T0000Z-060106T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
320 AM PST FRI JAN 6 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH LOCAL GUSTS OVER 50 MPH
WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS THIS MORNING.
THE WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS BY THE
AFTERNOON. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044>046-088-061730-
/O.CON.KLOX.WI.Y.0004.000000T0000Z-060106T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
320 AM PST FRI JAN 6 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH HIGHER GUSTS WILL
CONTINUE THROUGH AND BELOW PASSES AND CANYONS THIS MORNING. 
THE WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS BY THE 
AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

RAT/KAPLAN
000 
WWUS76 KLOX 061720
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
920 AM PST FRI JAN 6 2006

...GUSTY OFFSHORE WINDS WILL CONTINUE THROUGH THE MORNING...

.A STRONG OFFSHORE PRESSURE GRADIENT WILL REMAIN OVER SOUTHERN
CALIFORNIA RESULTING IN GUSTY NORTHEAST WINDS THROUGH AND BELOW
PASSES AND CANYONS THIS MORNING. WINDS WILL RANGE BETWEEN 25 AND
40 MPH AT TIMES...WITH THE STRONGEST WINDS IN THE MOUNTAINS OF
VENTURA AND LOS ANGELES COUNTIES.

THE WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS BY THIS
AFTERNOON...AS THE PRESSURE GRADIENT WEAKENS.

CAZ053-054-062000-
/O.CON.KLOX.WI.Y.0004.000000T0000Z-060106T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
920 AM PST FRI JAN 6 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH LOCAL GUSTS OVER 50 MPH
WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS THIS MORNING. THE
WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS BY THE
AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044>046-088-062000-
/O.CON.KLOX.WI.Y.0004.000000T0000Z-060106T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
920 AM PST FRI JAN 6 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH HIGHER GUSTS WILL
CONTINUE THROUGH AND BELOW PASSES AND CANYONS THIS MORNING. THE
WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS BY THE
AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KLOX 062006
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1206 PM PST FRI JAN 6 2006


CAZ044>046-053-054-088-062115-
/O.EXP.KLOX.WI.Y.0004.000000T0000Z-060106T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-
1206 PM PST FRI JAN 6 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WIND SPEEDS HAD DIMINISHED BELOW ADVISORY LEVELS AT MIDDAY...HOWEVER
EXPECT GUSTS OVER 30 MPH AT TIMES FOR THE REMAINDER OF THE AFTERNOON
AT THE HIGHER ELEVATIONS.

$$

BOLDT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 4, 10:05 PM PST, 4 hours 24 minutes earlier.

Area forecast discussion, Jan 4, 10:05 PM PST, 4 hours 24 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1005 PM PST WED JAN 4 2006

.SHORT TERM...GENERALLY QUIET WX THIS EVENING WITH JUST SOME HI
CLOUDS DRIFTING OVERHEAD. OFFSHORE GRADIENTS PRETTY DECENT THIS
EVENING...-7.1 MB LAX-DAG AND -12.9 LAX-TPH. GRADIENTS ALSO OFFSHORE
FROM THE N AS WELL. THIS HAS RESULTED IN GUSTY WINDS GENERALLY BELOW
OR BORDERLINE ADVISORY LEVELS FOR THE L.A./VTU MOUNTAINS AND SOME
VALLEY AND COASTAL AREAS BELOW AND THRU THE PASSES AND CANYONS. NOT
MUCH UPPER LEVEL SUPPORT FOR WIDESPREAD ADVISORY WINDS OVERNIGHT...
ALTHO A FEW LOCATIONS MAY EXCEED ADVISORY LEVELS FROM TIME TO TIME.
OTHERWISE LITTLE CHANGE IN THE WEATHER OVERNIGHT. TEMPS IN BREEZY
AREAS WILL REMAIN RATHER MILD OVERNIGHT.

UNSEASONABLY STRONG UPPER HIGH (AROUND 590 DM) WILL BE OVER SRN CA
THRU THE DAY THU THEN THE UPPER HI WILL SLOWLY WEAKEN AND MOVE E THU
NITE AND FRI AS AN UPPER TROF APPROACHES THE CA COAST. IT LOOKS LIKE
THE UPPER TROF WILL MOVE INLAND ALONG WITH A WEAKENING COLD FRONT
OVER CA SAT MORNING THEN MOVE E OF THE REGION SAT AFTERNOON. ABOVE
NORMAL TEMPS EXPECTED OVER THE DISTRICT THU THRU FRI...ALONG WITH
NIGHT AND MORNING GUSTY CANYON WINDS OVER VTU/L.A. COUNTIES. WINDS
SHOULD REMAIN GENERALLY BELOW ADVISORY LEVELS THRU THE PERIOD. IT
LOOKS LIKE THE FRONT LATE FRI NIGHT INTO SAT MORNING WILL NOT HAVE
MUCH IN THE WAY OF MOISTURE ASSOCIATED WITH IT...SO MAINLY JUST SOME
CLOUDINESS IS EXPECTED WITH IT. WITH LOWERING THICKNESSES AND MORE
OF A NORTHERLY FLOW OVER THE DISTRICT...EXCEPT ONSHORE FLOW S OF
POINT CONCEPTION...TEMPS SAT WILL BE MUCH COOLER ACROSS THE REGION.
THE NAM IS ALSO FORECASTING AN INCREASE IN NORTHERLY FLOW FOR THE
L.A./VTU MOUNTAINS AND SOME GUSTY NW TO N WINDS WILL BE POSSIBLE
ALONG WITH NORTH SLOPE CLOUDINESS THRU THE AFTERNOON. THE NAM IS
EVEN FORECASTING SOME LIGHT PRECIP ALONG THE N SLOPES SAT WHICH
CANNOT BE RULED OUT BUT WILL LEAVE OUT OF THE FORECAST FOR NOW.

...FROM PREVIOUS DISCUSSION...

.LONG TERM...ANOTHER WEAK STORM SYSTEM FALLS APART BEFORE REACHING
THIS FAR SOUTH LATE MONDAY. THE OVERALL PATTERN KEEPS THE STORM
TRACK WELL NORTH SUNDAY THROUGH WEDNESDAY WITH LITTLE TEMPERATURE
CHANGE AND CONTINUED DRY CONDITIONS.

&&

.AVIATION...VFR CONDITIONS AT ALL TAF SITES THRU THU EVENING. SOME
LOCATIONS SUCH AS VNY WILL HAVE GUSTY N WINDS THRU THU AND SOME LLWS
WILL NOT BE OUT OF THE QUESTION AT TIMES.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...BOLDT/SIRARD
AVIATION...SIRARD
Hazardous weather outlook, Jan 4, 6:00 AM PST, 20 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST WED JAN 4 2006

CAZ034>041-044>047-051>054-059-087-088-051400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
600 AM PST WED JAN 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

LOCAL SETS UP TO 12 TO 15 FEET ARE POSSIBLE AT WEST FACING BEACHES
NORTH OF POINT CONCEPTION...AS WELL AS BREAKERS 7 TO 9 FT WITH LOCAL
SETS TO 11 FEET AT WEST FACING BEACHES SOUTH OF POINT CONCEPTION.

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAY TWO...THURSDAY

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

LOCAL SETS UP TO 10 TO 12 FEET ARE POSSIBLE AT WEST FACING BEACHES
NORTH OF POINT CONCEPTION...AS WELL AS BREAKERS 6 TO 8 FT AT WEST
FACING BEACHES SOUTH OF POINT CONCEPTION. SURF WILL DECREASE

.DAYS THREE THROUGH SEVEN... FRIDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KAPLAN

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.